# SDR AALA202311105601

- Difficulty date: November 7, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A320*
- Aircraft serial: 3858
- Aircraft time: 49,676 hours, 18,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS: EMERGENCY LIGHT OPS CHECK FAILED IAW P.S. CHECK STEP 26. CODE EPSU (12WL) EXT R-CLASS 1. REMOVED AND REPLACED BOTH POWER SUPPLY (AALA202311107876) AND BATTERY (AALA202311105601).
